My insomnia is worse in the two days since taking Latuda. Will this get better with time?
- 28 Jul 2012 by sleepy1980
- bipolar disorder, insomnia, sleep disorders, sleep, latuda
I'm tossing and turning all night and not getting any significant rest. I'm just desperate for a good night's sleep.
28 Jul 2012
Hello sleepy1980. Hope fully it will. Most people will get past the intiall side effects such as restlessness, anxiety. However in clinical studies Aamost 8% of users reported insomnia as a side effect that persisted. Best of wishes to you, pledge
28 Jul 2012
Maybe. It takes a good 2-3 weeks to adjust, chances are this will subside. One the other hand, it may turn out not to be for you. Time will tell. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
While on Seroquel (for several month), I began experiencing severe insomnia, sometimes getting 1 or 2 hours of sleep a night... and many,many nights, ...
9 answers • 11 Jul 2011
My psych prescribed Latuda yesterday, to help me with my moods. I don't have an official diagnosis like schizophrenia or bipolar disorder; in ...
11 answers • 21 Jul 2012
Has anyone been prescribed Latuda for Bipolar II depression? I have been depressed for 10 years and nothing has completely lifted it. Just wondering ...
5 answers • 10 Sep 2013
I am having a hard time just taking a walk. I am 62. Before I started taking Latuda I was swimming 30 laps 2x's a week. Now I feel like its too ...
1 answer • 26 May 2014
I suffer from bipolar disorder and would like to get pregnant. My psych prescribed Latuda 40 mg and stopped my other medications. I want to know from ...
0 answers • 14 days ago